Marcus, R. A. (1972) Theory of Semiclassical Transition Probabilities for Inelastic and Reactive Collisions. V. Uniform Approximation in Multidimensional Systems. Journal of Chemical Physics, 57 (11). pp. 4903-4909. ISSN 0021-9606 http://resolver.caltech.edu/CaltechAUTHORS:20120808-155748280
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120808-155748280
An integral semiclassical expression for the S matrix of inelastic and reactive collisions was formulated earlier in this series. In the present paper a uniform approximation for the expression is derived for the case of multidimensional systems. The method is an extension of that employed in Part II for the case of one internal coordinate. The final result, Eq. (2), is highly symmetrical, thus making some of its properties immediately clear.
|Additional Information:||© 1972 The American Institute of Physics. Received 14 April 1972. Dr. Holger Kreek of this laboratory kindly computed the data in Table I and I am pleased to acknowledge his help in this matter, and helpful discussions with Dr. Kreek and Dr. J. N. L. Connor. Acknowledgement is made to the donors of the Petroleum Research Fund, administered by the American Chemical Society, and to the National Science Foundation for their support of this research.|
|Official Citation:||Theory of Semiclassical Transition Probabilities for Inelastic and Reactive Collisions. V. Uniform Approximation in Multidimensional Systems R. A. Marcus, J. Chem. Phys. 57, 4903 (1972), DOI:10.1063/1.1678161|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Aucoeur Ngo|
|Deposited On:||08 Aug 2012 23:42|
|Last Modified:||26 Dec 2012 15:54|
Repository Staff Only: item control page